# SDR USAA990924

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Part time: 37,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND CORROSION AT CLIP NUT HOLES BS 344, LBL 49 FLOORBEAM.  CORROSION LEVEL 1.  INSTALLED T-CAP PER SRM 53-30-51.  (M)
